# SDR ASAA20040122

- Difficulty date: March 24, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 65C2630924
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED ANGLE ON NR 2 PYLON OUTBOARD SIDE COMMON TO UPPER T/E PANEL.  REPAIRED IAW SRM.  (M)
